VOL. 170 · NO. 2 | 1 February 2021
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 170 (2), (1 February 2021)
No abstract available
Articles
Guixiang Hong, Ben Liao, Simeng Wang
Duke Math. J. 170 (2), 205-246, (1 February 2021) DOI: 10.1215/00127094-2020-0034
KEYWORDS: noncommutative Lp-spaces, maximal ergodic theorems, individual ergodic theorems, Hardy–Littlewood maximal inequalities, transference principles, 46L53, 46L51, 46L55, 37A55
Serge Cantat, Ziyang Gao, Philipp Habegger, Junyi Xie
Duke Math. J. 170 (2), 247-277, (1 February 2021) DOI: 10.1215/00127094-2020-0044
KEYWORDS: geometric Bogomolov conjecture, abelian variety, function field, Betti foliation, Betti form, 14G25, 14G40
Yiannis Sakellaridis
Duke Math. J. 170 (2), 279-364, (1 February 2021) DOI: 10.1215/00127094-2020-0046
KEYWORDS: Langlands functoriality, relative trace formula, beyond endoscopy, periods, L-functions, 11F70, 22E50
Thomas Budzinski, Nicolas Curien, Bram Petri
Duke Math. J. 170 (2), 365-377, (1 February 2021) DOI: 10.1215/00127094-2020-0083
KEYWORDS: hyperbolic surfaces, hyperbolic geometry, diameter, Random surfaces, 05C80, 30F10, 57M15
Backmatter
Duke Math. J. 170 (2), (1 February 2021)
No abstract available
Back to Top